Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 5, Issue 1, 1-73 Special
Articles: 1 - 8 XML export
Coupled common fixed point results in ordered G-metric spaces
Author(s): Hemant Kumar Nashine
Pages: 1--13
Pseudo almost automorphic and weighted pseudo almost automorphic mild solutions to a partial functional differential equation in Banach spaces
Author(s): Yong-Kui Chang, Zhi-Han Zhao, Juan J. Nieto, Zhi-Wei Liu
Pages: 14--26
Solvability of multi-point boundary value problems on the half-line
Author(s): Chan-Gyun Kim
Pages: 27--33
Orthogonal stability of a cubic-quartic functional equation
Author(s): Choonkil Park
Pages: 28--36
A generalization of Banachs contraction principle for nonlinear contraction in a partial metric space
Author(s): Wasfi Shatanawi, Hemant Kumar Nashine
Pages: 37--43
Existence of positive solutions of singular \(p\)-Laplacian equations in a ball
Author(s): Fang Li, Zuodong Yang
Pages: 44--55
Hybrid algorithm for an \(\alpha\)-nonexpansive mapping in a Banach space
Author(s): Zi-Ming Wang, Yongfu Su, Jinlong Kang
Pages: 56--63
Solvability of a two-point fractional boundary value problem
Author(s): Assia Guezane-Lakoud, Rabah Khaldi
Pages: 64--73